[Note from SaneVax: The April 2105 edition of Woman’s Day Magazine in New Zealand published the story of yet another survivor of ’mysterious’ new medical conditions experienced after the administration of Gardasil. Read excerpts from Mum’s heartbreak: What’s happened to my girl, by Kristina Rapley below. The story is all too familiar for thousands of families around the world.
One has to wonder how many more families must join this not so exclusive ’survivors’ club’ before serious medical and scientific investigations are undertaken to determine cause and design successful treatment protocols.
No drug is safe for everyone – vaccines are no exception. Those who experience new medical conditions after vaccines must be assessed and treated properly. Ignoring them will not make them go away.]
Mum’s heartbreak: What’s happened to my girl?
After two months in hospital and weeks of ongoing treatment, trials and tests. Deb had a sudden realization – seven months earlier, her daughter had been given her first round of the HPV vaccine at school.
The vaccine, also known as Gardasil, is offerred free under the public health system and is used to protect against the human papillomavirus, a major cause of cervical cancer. There are three injections spaced out over six or seven months.
I’ve always been firmly in the pro-vaccination camp and didn’t think twice about signing Kate’s permission slip. I’ve battled cervical cancer myself, so it was a no-brainer.
Then Kate, who had previously been a healthy teen and never spent any time in hospital, suddenly became very ill.
She was hospitalized within three weeks after each round of the vaccination. The first time, she got a virus and had paralysis in her arms and legs. The second time, she developed pneumonia, and the third time was when her brain started swelling, causing the psychosis.